Alert archive / Oklahoma / Tornado Warnings in 2025
Tornado Warning 103, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 19, 2025, 3:28 PM CDT for Carter County, Jefferson County, Love County, Oklahoma. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2025, 3:28 PM CDT (20:28 UTC)
- Expired
- May 19, 2025, 3:57 PM CDT
- In force
- 29 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.75 in
Counties Carter County, OK, Jefferson County, OK, Love County, OK
The radar
The Altus AFB radar (KFDR), 146 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 3:56 PM CDT | HAIL 1.75 | 3 S Wilson, OK | Along Highway 76 and to the north towards town. |
| May 19, 4:06 PM CDT | HAIL 1 | Lone Grove, OK | Reported at Lone Grove City Hall. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 12:03 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.5 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2312 J/kg
- Mixed-layer CIN
- -190 J/kg
- Mixed-layer LCL
- 629 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 279 m²/s²
- 0-3 km storm-relative helicity
- 382 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 9.6
The text
As transmitted.
855
WFUS54 KOUN 192028
TOROUN
OKC019-067-085-192115-
/O.NEW.KOUN.TO.W.0103.250519T2028Z-250519T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
328 PM CDT Mon May 19 2025
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southeastern Jefferson County in southern Oklahoma...
Northwestern Love County in southern Oklahoma...
Southwestern Carter County in southern Oklahoma...
* Until 415 PM CDT.
* At 328 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles south of Grady, moving east at 35 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Marietta, Lone Grove, Leon, Grady, Rubottom, Burneyville, Courtney,
and Petersburg.
This includes Interstate 35 near mile marker 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3390 9745 3392 9749 3390 9755 3390 9759
3392 9760 3395 9759 3399 9765 3399 9768
3394 9773 3401 9775 3420 9724 3392 9713
3391 9720 3392 9721 3390 9724 3388 9745
TIME...MOT...LOC 2028Z 255DEG 31KT 3395 9763
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
$$
Schueth2 follow-up statements
972
WWUS54 KOUN 192049
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
349 PM CDT Mon May 19 2025
OKC067-192059-
/O.CAN.KOUN.TO.W.0103.000000T0000Z-250519T2115Z/
Jefferson OK-
349 PM CDT Mon May 19 2025
...THE TORNADO WARNING FOR SOUTHEASTERN JEFFERSON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3394 9747 3409 9753 3420 9724 3400 9716
TIME...MOT...LOC 2049Z 234DEG 38KT 3409 9741
$$
OKC019-085-192115-
/O.CON.KOUN.TO.W.0103.000000T0000Z-250519T2115Z/
Love OK-Carter OK-
349 PM CDT Mon May 19 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHWESTERN LOVE AND SOUTH CENTRAL CARTER COUNTIES...
At 349 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles south of Wilson, moving northeast at 45 mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lone Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3394 9747 3409 9753 3420 9724 3400 9716
TIME...MOT...LOC 2049Z 234DEG 38KT 3409 9741
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN
$$
Schueth925 WWUS54 KOUN 192057 SVSOUN Severe Weather Statement National Weather Service Norman OK 357 PM CDT Mon May 19 2025 OKC019-085-192106- /O.CAN.KOUN.TO.W.0103.000000T0000Z-250519T2115Z/ Love OK-Carter OK- 357 PM CDT Mon May 19 2025 ...THE TORNADO WARNING FOR NORTHWESTERN LOVE AND SOUTH CENTRAL CARTER COUNTIES IS CANCELLED... The tornado threat has diminished and the Tornado Warning has been cancelled. However, large hail and damaging winds remain likely and a Severe Thunderstorm Warning remains in effect for the area. However, small hail is still possible with this thunderstorm. Remember, a Severe Thunderstorm Warning still remains in effect for northwestern Love and south central Carter Counties. LAT...LON 3394 9747 3409 9753 3420 9724 3400 9716 TIME...MOT...LOC 2055Z 255DEG 31KT 3411 9733 $$ Schueth
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 2:18 PM CDT, 1 hour 10 minutes earlier. Its key messages:
- Updated at 1251 PM CDT Mon May 19 2025
- Severe weather Today/Tonight. Very large hail, damaging winds, and strong tornadoes.
- Shower/storm chances return end of the week into the weekend.
Area forecast discussion, May 19, 2:18 PM CDT, 1 hour 10 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Norman OK 218 PM CDT Mon May 19 2025 ...New NEAR TERM, SHORT TERM... .KEY MESSAGES... Updated at 1251 PM CDT Mon May 19 2025 - Severe weather Today/Tonight. Very large hail, damaging winds, and strong tornadoes. - Shower/storm chances return end of the week into the weekend. && .NEAR TERM... (Rest of today and tonight) Issued at 1251 PM CDT Mon May 19 2025 A severe weather outbreak is possible across parts of our forecast area this afternoon at least through the evening, impacting generally the eastern half of our CWA. The upper trough currently over the Colorado/New Mexico Rockies will start digging across the Southern Plains eventually pushing a cold front through late tonight although the impactful severe weather will initiate early this afternoon near and east of an advancing dryline. Very moist in the low levels with moderate surface-based instability already in place east of the dryline per this mornings 12Z balloon observation sounding with a mid-level cap. As this mornings stratus continues to burn off, diurnal heating along with steepening mid-level lapse rates will increase the instability strong to extreme (SBCAPE 4000- 5000 Jkg) while breaking the mid-level cap early in the afternoon as per latest forecast soundings. Deep-layer shear remains strong and will perhaps strengthen as the upper wave approaches. An initial round of severe storms will be possible along and east of the dryline early in the afternoon across all but our far western counties bordering the TX/OK Panhandles where the cap should be eroded. Elevated convection from shortwaves ejected from the main wave may also start becoming surface-based by afternoon as well. However, the timing for the highest severe risk and round #2 near and east of the dryline will be toward late afternoon with the peak heating and strongest instability and shear. Expecting the dryline to have punched further east across west-central Oklahoma and adjacent western north Texas by late afternoon, so all areas near to the east of this advancing dryline will be in the highest risk area into the evening hours as the main upper wave comes through. Conditions will be favorable for supercells producing very large hail, damaging wind gusts, and a potential for strong numerous tornados. Storm motion for unbroken cells will be steered to the northeast. The severe risk will lower behind the dryline. The severe risk is expected to end in our forecast area by midnight as upper level support begins to move out. A cold front will sweep through overnight scouring out the moisture by morning. && .SHORT TERM... (Tuesday through Wednesday night) Issued at 1251 PM CDT Mon May 19 2025 All storm POPs out of the forecast by sunrise Tuesday with the cold front pushing across southeast Oklahoma. Will be sunny, cooler, and less muggy within a cooler and drier air mass under the exiting upper trough. Temperatures Monday will return to more seasonably average (lower to mid 80s highs) and cooler nights (50s). Northwest flow aloft returns Wednesday with a brief return of southerly surface winds before a weak cold front passage late Wednesday. Will see a brief warming trend on Wednesday although meager moisture return as we should stay dry. There could be some MCS activity coming down the Central Plains Wednesday night with the return of northwest flow although for now would be east of our forecast area perhaps affecting northeast Oklahoma. && .LONG TERM... (Thursday through Sunday) Issued at 201 AM CDT Mon May 19 2025 Low rain chances will return Thursday and continue into the weekend. Subtle disturbances moving through the mid/upper level flow could lead to some showers/storms late this week. A shortwave moving across the northern/central Plains could bring a chance for rain this weekend. However, there area differences in the models as to timing/strength/path of this shortwave so definitely uncertainty with the forecast late this week/weekend. Another front is expected to move across the area Wednesday night/Thursday which will lead to slightly cooler temperatures (compared to Wednesday) on Thursday with highs in the 70s to low/mid 80s. After Thursday, highs in the 80s and 90s are expected into the weekend. && .AVIATION... (18Z TAFS) Issued at 1213 PM CDT Mon May 19 2025 MVFR ceilings are gradually lifting / shifting eastward. Multiple rounds of severe thunderstorms are expected over the next 12 hours. Have included PROB30 groups where impacts is most possible. A cold front will bring northwesterly winds across the region early Tuesday morning. Day && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 58 79 56 85 / 50 0 0 0 Hobart OK 57 81 55 90 / 10 0 0 0 Wichita Falls TX 60 82 58 90 / 20 0 0 0 Gage OK 51 81 51 85 / 10 0 0 0 Ponca City OK 56 78 52 81 / 50 0 0 0 Durant OK 64 79 58 85 / 60 0 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && NEAR TERM...68 SHORT TERM...68 LONG TERM....25 AVIATION...14
In the hours before
Local storm report, May 19, 2:44 PM CDT, 44 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
244 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM Hail 5 NE Bluegrove 33.74N 98.20W
05/19/2025 E3.00 Inch Clay TX Public
Report from mPING: Tea Cup (3.00 in.).
&&
JHLocal storm report, May 19, 2:47 PM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
247 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM Hail 4 S Horntown 35.03N 96.25W
05/19/2025 E1.25 Inch Hughes OK Public
Report from mPING: Half Dollar (1.25 in.).
&&
JHLocal storm report, May 19, 3:13 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
313 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM Hail 1 SSW Ada 34.77N 96.66W
05/19/2025 M1.50 Inch Pontotoc OK Trained Spotter
Spotternetwork Report.
&&
AZLocal storm report, May 19, 3:14 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
314 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM Tstm Wnd Gst 1 SSW Ada 34.77N 96.66W
05/19/2025 M63 MPH Pontotoc OK Trained Spotter
Spotternetwork Report.
&&
AZLocal storm report, May 19, 3:20 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
320 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM Hail 1 E Seminole 35.23N 96.65W
05/19/2025 E1.75 Inch Seminole OK Emergency Mngr
&&
JHLocal storm report, May 19, 3:22 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
322 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM Hail Bluegrove 33.67N 98.23W
05/19/2025 E1.75 Inch Clay TX Emergency Mngr
&&
AWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:01 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 44 min |
| May 18, 7:06 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 39 min |
| May 18, 7:31 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 44 min |
| May 18, 7:43 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 47 min |
| May 18, 8:08 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 52 min |
| May 18, 8:20 PM CDT | Special Weather Statement | OUN | Atoka, Bryan, Marshall | 55 min |
| May 18, 9:17 PM CDT | Wind Advisory | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 1 more | 3 hr |
| May 18, 10:50 PM CDT | Special Weather Statement | OUN | Jefferson | 25 min |
| May 19, 10:29 AM CDT | Special Weather Statement | OUN | Marshall | 31 min |
| May 19, 10:37 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall | 23 min |
| May 19, 10:54 AM CDT | Special Weather Statement | OUN | Marshall | 36 min |
| May 19, 11:04 AM CDT | Special Weather Statement | OUN | Johnston, Marshall | 26 min |
| May 19, 11:15 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Johnston, Pontotoc | 30 min |
| May 19, 11:38 AM CDT | Special Weather Statement | OUN | McClain | 37 min |
| May 19, 11:42 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Hughes, Pontotoc | 33 min |
| May 19, 11:54 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, Lincoln, McClain, Oklahoma and 1 more | 51 min |
| May 19, 12:12 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 18 min |
| May 19, 12:30 PM CDT | Special Weather Statement | OUN | Garvin | 30 min |
| May 19, 12:37 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Cleveland, Garvin, McClain, Pontotoc, Pottawatomie and 1 more | 38 min |
| May 19, 12:40 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Pottawatomie, Seminole | 22 min |
| May 19, 1:10 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 10 min |
| May 19, 1:31 PM CDT | Special Weather Statement | OUN | Lincoln | 29 min |
| May 19, 1:56 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Coal, Johnston, Murray, Pontotoc | 49 min |
| May 19, 2:05 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 25 min |
| May 19, 2:18 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Love, Stephens | 42 min |
| May 19, 2:21 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Garvin, Hughes, Johnston, Murray, Pontotoc and 2 more | 39 min |
| May 19, 2:35 PM CDT | Tornado Warning | OUN | Coal, Hughes, Pontotoc | 40 min |
| May 19, 2:45 PM CDT | Tornado Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 45 min |
| May 19, 2:53 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Stephens | 52 min |
| May 19, 2:57 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 33 min |
| May 19, 3:00 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc, Pottawatomie, Seminole | 45 min |
| May 19, 3:01 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 44 min |
| May 19, 3:11 PM CDT | Tornado Warning | OUN | Hughes | 49 min |
| May 19, 3:19 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 41 min |
| May 19, 3:20 PM CDT | Tornado Warning | OUN | Hughes | 25 min |
| May 19, 3:22 PM CDT | Flash Flood Warning | OUN | Hughes, Pontotoc, Seminole | 3 hr |
| May 19, 3:26 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 19 min |
| May 19, 3:32 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall, Murray | 43 min |
| May 19, 3:38 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Johnston, Love, Murray | 52 min |
| May 19, 3:40 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 50 min |
| May 19, 3:42 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 17 min |
| May 19, 3:43 PM CDT | Flash Flood Warning | OUN | Pontotoc, Seminole | 3 hr |
| May 19, 3:44 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 31 min |
| May 19, 3:57 PM CDT | Areal Flood Advisory | OUN | Jefferson | 3 hr |
| May 19, 4:01 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 44 min |
| May 19, 4:05 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 25 min |
| May 19, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Carter, Coal, Johnston, Marshall, Murray and 1 more | 50 min |
| May 19, 4:18 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 27 min |
| May 19, 4:23 PM CDT | Areal Flood Advisory | OUN | Carter, Love, Marshall | 3 hr |
| May 19, 4:27 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Johnston, Love, Marshall and 2 more | 48 min |
| May 19, 4:27 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 33 min |
| May 19, 4:33 PM CDT | Special Weather Statement | OUN | Oklahoma | 27 min |
| May 19, 4:36 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Carter, Coal, Garvin, Hughes, Johnston and 5 more | 39 min |
| May 19, 4:38 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 52 min |
| May 19, 4:38 PM CDT | Tornado Warning | OUN | Carter, Love | 52 min |
| May 19, 4:40 PM CDT | Tornado Warning | OUN | Atoka, Coal, Johnston | 50 min |
| May 19, 4:41 PM CDT | Flash Flood Warning | OUN | Carter, Jefferson, Love, Marshall, Murray | 3 hr |
| May 19, 4:44 PM CDT | Tornado Warning | OUN | Atoka, Coal, Johnston, Pontotoc | 46 min |
| May 19, 4:50 PM CDT | Areal Flood Advisory | OUN | Coal, Johnston, Marshall, Murray, Pontotoc | 3 hr |
| May 19, 4:55 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 50 min |
| May 19, 5:05 PM CDT | Flash Flood Warning | OUN | Atoka, Coal, Hughes, Johnston, Marshall, Murray and 1 more | 3 hr |
| May 19, 5:05 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 40 min |
| May 19, 5:09 PM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 66 min |
| May 19, 5:11 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Hughes, Johnston and 5 more | 49 min |
| May 19, 5:18 PM CDT | Tornado Warning | OUN | Atoka, Coal, Hughes | 27 min |
| May 19, 5:31 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Payne | 44 min |
| May 19, 5:37 PM CDT | Flash Flood Warning | OUN | Carter, Coal, Johnston, Marshall, Murray | 3 hr |
| May 19, 5:56 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Coal, Jefferson, Johnston, Love, Marshall and 2 more | 49 min |
| May 19, 6:10 PM CDT | Tornado Warning | OUN | Love, Marshall | 34 min |
| May 19, 6:11 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 32 min |
| May 19, 6:24 PM CDT | Areal Flood Warning | OUN | Hughes, Pontotoc, Seminole | 3 hr |
| May 19, 6:30 PM CDT | Special Weather Statement | OUN | Kay | 30 min |
| May 19, 6:38 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Carter, Johnston, Love, Marshall | 52 min |
| May 19, 6:42 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 33 min |
| May 19, 6:56 PM CDT | Flash Flood Warning | OUN | Bryan, Johnston, Love, Marshall | 3 hr |
Nearby
Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.